NUMARK Aspirin Tablets Dispersible 75mg

NUMARK Aspirin Tablets Dispersible 75mg  

Helps prevent heart attacks and strokes in people who have previously suffered from these conditions or who have undergone by-pass surgery. These tablets should only be taken when recommended by a doctor.

100 tablets
£1.20
BUY

Active Ingredients:

  • Aspirin 75mg

Warnings, Side Effects:

Do not take if: - You suffer from gout. - You have a stomach ulcer or have had problems with ulcers in the past. - You suffer from haemophilia or any other blood clotting condition. - You are in the last stages of pregnancy, or are breastfeeding. Consult your doctor or pharmacist before using this product if: - You have liver or kidney disease. - You suffer from asthma. - You are suffering from dehydration (the symptoms of which are a persistent feeling of thirst). - You have been told by your doctor that you have an intolerance to some sugars. Not recommended for children under 16 years. There is a possible association between aspirin and Reye's Syndrome when given to children. Reye's Sydrome is a very rare disease, which can be fatal. If you have any other symptoms after taking this product, consult your doctor or pharmacist. Keep out of reach of children. Always read the label.